# SDR SWAA2022022117221

- Difficulty date: July 5, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FWD DOOR SCUFF PLATE IS CRACKED / RECEIVED NEW AFT PIT; FWD CORNER DOOR SCUFF PLATE P/N: 654A004-97 SI#: 7530659 ATAG: WN1013 IAW B737-700 AIPC 53-13-00-05A. LOCATED AND DRILLED IAW B737-700 SRM 51-40-05-0G-0 AND COUNTERSUNK IAW B737-700 SRM 51-40-08-0G-0. ORIGINAL PART REMOVED AND NEW PART INSTALLED ON WORK CARD J753-721-10-01 W/O: 37956-1000-0031
